# SDR DALA2017010500086

- Difficulty date: January 5, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 74,876 hours, 57,901 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH AUTOMATIC CABIN PRESSURIZATION SYSTEMS FAILED AFTER TAKE-OFF. RETURNED TO DEPARTURE.   PERFORMED BITE ON BOTH AUTO PRESSURE CONTROLLERS IAW AMM 21-32. BOTH HAVE AN AC MOTOR FAULT. FOUND INTERMITTENT AUTO PRESSURE INOPERATIVE, 1 AND 2 WHEN NOZZLE VALVE REACHES FULLY CLOSED POSITION. FOUND NOZZLE VALVE CAME TO STOP BEFORE ACTUATOR REACHED THE STOP POSITION. ADJUSTED NOZZLE VALVE PUSH ROD. OPS CHECKED GOOD.
